# SDR DALA13071359233

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 29,975 hours, 20,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS ROW 35-36 INOPERATIVE.  R & R BATTERY PACK IAW AMM.  OPERATION CHECKS GOOD.
